Perturbations of quasiperiodic solutions of infinite-dimensional Hamiltonian systems

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)39-62
Number of pages24
JournalMathematics of the USSR. Izvestija
Volume32
Issue number1
Publication statusPublished - 1989

Cite this

@article{b5f247f3da014c1b8228e1c7b32114e0,
title = "Perturbations of quasiperiodic solutions of infinite-dimensional Hamiltonian systems",
author = "Sergei Kuksin",
year = "1989",
language = "English",
volume = "32",
pages = "39--62",
journal = "Mathematics of the USSR. Izvestija",
issn = "0025-5726",
publisher = "IOP Publishing",
number = "1",

}

Perturbations of quasiperiodic solutions of infinite-dimensional Hamiltonian systems. / Kuksin, Sergei.

In: Mathematics of the USSR. Izvestija, Vol. 32, No. 1, 1989, p. 39-62.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Perturbations of quasiperiodic solutions of infinite-dimensional Hamiltonian systems

AU - Kuksin, Sergei

PY - 1989

Y1 - 1989

M3 - Article

VL - 32

SP - 39

EP - 62

JO - Mathematics of the USSR. Izvestija

JF - Mathematics of the USSR. Izvestija

SN - 0025-5726

IS - 1

ER -